# SDR CALA0600509

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 23,835 hours, 8,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 951-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR CHORD WAS FOUND CORRODED AT STA 951-1016, LBL 43.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
